I was on antibiotics and developed a yeast infection started monistat 3 and forgot the second night after I took it my boyfriend didn't even know unfortunately I'm worried he can get it from that and be giving it back to me because after I finished the last day I didn't itch or have any symptoms of a yeast infection at all and now after we had sex again I am itching so bad... I'm going to see my doctor as soon as I can get in there obviously but did I give him a yeast infection he can keep transmitting back and forth with me? No matter what should we both go to the doctor to prevent continuous yeast infections ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat-1 - I am very prone to year infections. I took a cycle of antibiotics in order to clear up?
Posted 3 Jul 2014 • 1 answer
Posted 12 Nov 2014 • 1 answer
Posted 24 Oct 2016 • 0 answers
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Posted 20 Nov 2016 • 2 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers